Learn how to use Mayo Clinic Connect
Request an Appointment
Has anyone else experienced extreme and chronic side effects from the Gentamicin injection? It has been 4 months since my injection and I’m still ot able to drive and I’m still experiencing side effects.
Hi @december1011, have you contacted the doctor who gave you the injection? The drug information states that Gentamicin may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away.
May I ask what symptoms you are experiencing that are debilitating you?
Hi, yes I’ve expressed my concerns to my doctor several times actually. He says the injection affects people differently and it takes time to recover. I feel like he does not care. My side affects include loss of balance , oscillation of my eyes, dizziness. I have not been able to drive or work in 4 months. The first month I could not get out of bed . My brain feels like it’s bobbing around in my skull when I move my head … it’s awful .
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In